Home | News | Find a Doctor | Ask a Question | Free

Nizoral Making Hair Darker, Coarse?


#1

Anyone experiencing corse hair while using nizoral? I have straight dirty-blonde hair, but have noticed an increase in very think, black, and coarse hair (the hair appears crinkled, as if someone used an iron on it).


#2

» Anyone experiencing corse hair while using nizoral? I have straight
» dirty-blonde hair, but have noticed an increase in very think, black, and
» coarse hair (the hair appears crinkled, as if someone used an iron on it).

yeah nizoral does that!! it makes ur hair thick and coarse which i love!! cuz it looks thicker adn fuller than lifeless adn thin…however, ur hair will get used to the shampoo and it will make it thin and lifeless at times…im going through a cycel right now…just 3 weeks ago my hair was thick and coarse…now i feel as if i lost half my hair…its so limp and lifeless adn thin…it sucks!!!


#3

» » Anyone experiencing corse hair while using nizoral? I have straight
» » dirty-blonde hair, but have noticed an increase in very think, black,
» and
» » coarse hair (the hair appears crinkled, as if someone used an iron on
» it).
»
» yeah nizoral does that!! it makes ur hair thick and coarse which i love!!
» cuz it looks thicker adn fuller than lifeless adn thin…however, ur hair
» will get used to the shampoo and it will make it thin and lifeless at
» times…im going through a cycel right now…just 3 weeks ago my hair was
» thick and coarse…now i feel as if i lost half my hair…its so limp and
» lifeless adn thin…it sucks!!!

Nizoral is very dehydrating to the scalp, it takes the oil and grease out of your scalp, that’s why you feel the hair is coarse and thicker